# SDR DLM90020900

- Difficulty date: August 2, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 22,066 hours, 11,852 cycles
- Engine: Iae V2528D5
- Engine time: 17,458 hours, 9,292 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Part time: 17,458 hours, 9,292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AC POWER FAULT WITH R GEN OIL PRESS LIGHT DURING CLIMBOUT.  FOUND RT GEN OIL LEVEL LOW.  SERVICED SAME.  RUN ENG PER PFHB AND NO LEAK.  GEN OPS OK.
